Journal of the Mathematical Society of Japan

On rational points of the generic elliptic curve with level $N$ structure over the field of modular functions of level $N^{*}$

Tetsuji SHIODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 25, Number 1 (1973), 144-157.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240435769

Digital Object Identifier
doi:10.2969/jmsj/02510144

Mathematical Reviews number (MathSciNet)
MR0316454

Zentralblatt MATH identifier
0243.14009

Subjects
Primary: 14G25: Global ground fields
Secondary: 10D05 14H10: Families, moduli (algebraic)

Citation

SHIODA, Tetsuji. On rational points of the generic elliptic curve with level N structure over the field of modular functions of level N * . J. Math. Soc. Japan 25 (1973), no. 1, 144--157. doi:10.2969/jmsj/02510144. http://projecteuclid.org/euclid.jmsj/1240435769.


Export citation